# SDR PG9R2015FA0000193

- Difficulty date: April 24, 2015
- Submitted: May 11, 2015
- Operation: General aviation
- Aircraft: N5745Y
- Make and model: Bell 206L-1
- Aircraft serial: 45531
- Engine: Allsn 250C30P
- Engine time: 11,705 hours, 19,933 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23087146
- Part serial: 331583
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,546 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT UNDER CFR PART 91. APPROXIMATELY 15 MINUTES INTO FLIGHT. STRAIGHT AND LEVEL CRUISE AT 80 PERCENT TORQUE, PILOT HEARD THE TORQUE WARNING HORN AND IMMEDIATELY AFTER THE ENGINE SPOOLING UP, PILOT LOWERED THE COLLECTIVE AND NOTED THE TORQUE DECREASING BELOW THE RED LINE.  PILOT SCANNED TO THE N2/NR TACHOMETER AND NOTED AN ENGINE/ROTOR INDICATION OF APPROXIMATELY 122 PERCENT.  PILOT IMMEDIATELY BEGAN TO SMOOTH DECREASE THE THROTTLE AS HE TURNED TOWARD THE CLOSEST SUITABLE LANDING SITE.  THE PILOT PERFORMED A AUTOROTATION WITH POWER ON.
